Determination of optimum distribution of permeability and non-Gaussian random field simulation

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)123-128
Number of pages6
JournalMonte Carlo Simulation, Shueller & Spanos (eds)
Publication statusPublished - 2001

Cite this

@article{5bbbccd5856c44688bb75abe130dc52a,
title = "Determination of optimum distribution of permeability and non-Gaussian random field simulation",
author = "Shinichi Nishimura",
year = "2001",
language = "English",
pages = "123--128",
journal = "Monte Carlo Simulation, Shueller & Spanos (eds)",

}

TY - JOUR

T1 - Determination of optimum distribution of permeability and non-Gaussian random field simulation

AU - Nishimura, Shinichi

PY - 2001

Y1 - 2001

M3 - Article

SP - 123

EP - 128

JO - Monte Carlo Simulation, Shueller & Spanos (eds)

JF - Monte Carlo Simulation, Shueller & Spanos (eds)

ER -